# SDR CALA2021031900336

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 111,376 hours, 17,242 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 148T7321
- Condition: Cracked
- Location: Horz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 0460. THE FUSELAGE SKIN IS WORE THROUGH AND CRACKED AT THE FWD LWR EDGE OF THE CUTOUT FOR THE HOR STAB ON THE RIGHT SIDE REPAIRED FUSELAGE SKIN ON THE FWD LOWER EDGE OF CUTOUT FOR HORZ STAB IAW B767 SRM 53-60-01 REPAIR 3. SEE BACK AND PARTIAL WORKSH EETS 1 AND 2 FOR PARTIAL WORK ACCOMPLISHED ADD EMP:V921497
